Check Your Diabetes Medicine

Unfortunately, sometimes even a man who washes and treats his manhood skin with utmost care can sometimes end up with an unfortunate member rash � often one that causes his partner to have second thoughts about how early she has to be up the next morning and to depart in a hurry. Ironically, sometimes that member rash comes not from any health neglect but from other sources � such as, in the case of a man with diabetes, the medication he uses to manage that diabetes.

Diabetes

Men who have experience with diabetes know that member rash and other male organ-related issues can come about due to the condition itself. But not many men are aware that some medications used for diabetes, especially type II diabetes, can also create a rash.

Not every diabetes management medication causes this complication, and even those that are associated with it don’t cause it all the time or in every male patient. But it is listed as a potential side effect for some medications and so reading labels for such information is an excellent idea.

The medications

Among the diabetes treatments which list member rash as a possible side effect are dapaglifozin and empaglifozin. (These are their scientific names; they may be marketed under brand names that are different, which is another reason why reading medication labels is sound advice.) Both of these medications are recommended for helping lower blood sugar in people with type II diabetes.

The member rash that some diabetes medications tend to cause (or worsen) is thrush, the male yeast infection that is sometimes called candidiasis. It tends to occur because the process by which the medication removes excess blood sugar results in that sugar relocating to the urine, which then expels it out of the body. Unfortunately, this sugar-heavy urine may dry on or near the opening of the member. The fungi that create the yeast infection are nourished by this sugar-rich content, and so they can thrive even as the medicine is helping to effectively treat the diabetes.

Member rash

Thrush is characterized by white patches on the skin and may be accompanied by redness, swelling, irritation, itchiness and soreness. It often also produces a strong, pungent odor and may result in pain while urinating or having sensual activity. (However, because thrush is contagious, it is advised to not engage in coupling while a guy has an active case of thrush.)

Treatment

If diabetes medication is causing the member rash, a man should discuss with his doctor if they should switch to another drug. If not, then there are a number of antifungal medications in various forms (pills, creams, etc.) that are very effective. And, of course, consistently practicing good hygiene is necessary to keep the thrush from returning once it has been banished.

Whether a man has diabetes or not, he doesn’t want to be bothered by an annoying and unattractive member rash. Including regular application of a first class male organ health crme (health professionals recommend Man1 Man Oil, which is clinically proven mild and safe for skin) in his daily health routine can help. Be sure to find a crme that includes a range of vitamins, such as A, B5, C, D and E, to help boost the health of the member. It’s also wise to select a crme with L-arginine, an amino acid that is a key component of the process which helps keep manhood blood vessels open and healthy

Comments are closed.